# SDR QXEA2009101900816

- Difficulty date: October 15, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,141 hours, 14,896 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 333 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON STR 25R DOUBLER ATTACHING FLANGE AND WEBBING JUST FWD OF FS 333 IN AVIONICS BAY.  REMOVED FASTENERS FOR ACCESS, BLENDED CORROSION IAW SRM 51-21-06. PERFORMED LPI ON STR, NO CORROSION FOUND, DAMAGE FOUND TO BE WITHIN LIMITS IAW LPI NDTM 51-20-006 AND REO 670-53-21-503.  TREATED, PRIMED AND INSTALLED FASTENERS AS REQUIRED IAW SRM 51-21-11, 51-25-06 AND 51-42-06.  APPLIED TOP COAT IAW SRM 51-25-16.
